On the limits to the growth of coalitions by means of transfers

Rothschild, R (1998) On the limits to the growth of coalitions by means of transfers. Journal of Economic Behavior and Organization, 34 (2). pp. 251-262. ISSN 0167-2681

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Economic Behavior and Organization
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43214
Deposited By:
Deposited On:
11 Jul 2011 17:55
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:21